Seguir
Xavier Jarque
Xavier Jarque
Professor of Applied Mathematics, Universitat de Barcelona
Dirección de correo verificada de ub.edu - Página principal
Título
Citado por
Citado por
Año
A survey on the blow up technique
MJ Álvarez, A Ferragut, X Jarque
International Journal of Bifurcation and Chaos 21 (11), 3103-3118, 2011
842011
Equilibrium existence in the circle model with linear quadratic transport cost
MA De Frutos, H Hamoudi, X Jarque
Regional Science and Urban Economics 29 (5), 605-615, 1999
581999
Chaotic dynamics in credit constrained emerging economies
J Caballé, X Jarque, E Michetti
Journal of economic dynamics and control 30 (8), 1261-1275, 2006
552006
Indecomposable continua in exponential dynamics
R Devaney, X Jarque
Conformal Geometry and Dynamics of the American Mathematical Society 6 (1), 1-12, 2002
462002
Mediation: incomplete information bargaining with filtered communication
X Jarque, C Ponsatı, J Sákovics
Journal of Mathematical Economics 39 (7), 803-830, 2003
422003
Brushing the hairs of transcendental entire functions
K Baranski, X Jarque, L Rempe
Topology and its Applications 159 (8), 2102-2114, 2011
382011
Spatial competition with concave transport costs
MA De Frutos, H Hamoudi, X Jarque
Regional Science and Urban Economics 32 (4), 531-540, 2002
362002
Local and global phase portrait of equation
A Garijo, A Gasull, X Jarque
Discrete & Continuous Dynamical Systems 17 (2), 309, 2007
292007
Nonexistence of isochronous centers in planar polynomial Hamiltonian systems of degree four
X Jarque, J Villadelprat
Journal of Differential Equations 180 (2), 334-373, 2002
282002
Indecomposable continua and Misiurewicz points in exponential dynamics
RL Devaney, X Jarque, MM Rocha
International Journal of Bifurcation and Chaos 15 (10), 3281-3293, 2005
262005
On the connectivity of the Julia sets of meromorphic functions
K Barański, N Fagella, X Jarque, B Karpińska
Inventiones mathematicae 198 (3), 591-636, 2014
252014
Misiurewicz points for complex exponentials
RL Devaney, X Jarque
International Journal of Bifurcation and Chaos 7 (07), 1599-1615, 1997
251997
Accesses to infinity from Fatou components
K Barański, N Fagella, X Jarque, B Karpińska
arXiv preprint arXiv:1411.5473, 2014
212014
Normal forms for singularities of one dimensional holomorphic vector fields.
A Garijo, A Gasull, X Jarque
Electronic Journal of Differential Equations (EJDE)[electronic only] 2004 …, 2004
202004
Hyperbolic components of the complex exponential family
R Devaney, N Fagella, X Jarque
Fundamenta Mathematicae 3 (174), 193-215, 2002
202002
Fatou components and singularities of meromorphic functions
K Barański, N Fagella, X Jarque, B Karpińska
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 150 (2 …, 2020
182020
Wandering domains for composition of entire functions
N Fagella, S Godillon, X Jarque
Journal of Mathematical Analysis and Applications 429 (1), 478-496, 2015
182015
Periods for transversal maps via Lefschetz numbers for periodic points
A Guillamon, X Jarque, J Llibre, J Ortega, J Torregrosa
Transactions of the American Mathematical Society 347 (12), 4779-4806, 1995
181995
Connectivity of Julia sets of Newton maps: a unified approach
K Barański, N Fagella, X Jarque, B Karpińska
Revista Matemática Iberoamericana 34 (3), 1211-1228, 2018
172018
Simultaneous bifurcation of limit cycles from two nests of periodic orbits
A Garijo, A Gasull, X Jarque
Journal of mathematical analysis and applications 341 (2), 813-824, 2008
172008
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20